Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering with male pattern baldness, severe hair fall during oiling and shampooing. Will medicines cause side effects?

Hi Sir, I am 26 year Male and suffering from Male Pattern Baldness and hairfall while oiling and shampoo...this cause a hair lining on my crown and on head...with this I consult with dermatologist and she prescribed me XTIN Plus, HAIR 4 U Lotion, D Rise for Vitamin D , Jocal-C tablet ad capsule Frezon...please let me know if any side effect with it in body.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear the medicines u r using are basically multivitamins and minoxidil lotion. these medication are safe. only minoxidil can cause bit irritation but that ll be fine once u start using daily. also i would like to inform u that these medicines ll take a long time to show their effect,at least 3 months. so dont worry. thank u
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor